THE HORADAM HYBRID POLYNOMIALS


KILIÇ N.

ADVANCES AND APPLICATIONS IN DISCRETE MATHEMATICS, vol.24, no.1, pp.27-38, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.17654/dm024010027
  • Title of Journal : ADVANCES AND APPLICATIONS IN DISCRETE MATHEMATICS
  • Page Numbers: pp.27-38

Abstract

In this paper, we introduce the Horadam hybrid polynomials and investigate some of their properties.